Lp John ellipsoids

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)497-520
Number of pages24
JournalProceedings of the London Mathematical Society
Volume90
Issue number2
DOIs
StatePublished - 2005

Fingerprint

Ellipsoid

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lp John ellipsoids. / Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: Proceedings of the London Mathematical Society, Vol. 90, No. 2, 2005, p. 497-520.

Research output: Contribution to journalArticle

@article{3c64a981b4b9468ca643381470325464,
title = "Lp John ellipsoids",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2005",
doi = "10.1112/S0024611504014996",
language = "English (US)",
volume = "90",
pages = "497--520",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Lp John ellipsoids

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2005

Y1 - 2005

UR - http://www.scopus.com/inward/record.url?scp=28244435144&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=28244435144&partnerID=8YFLogxK

U2 - 10.1112/S0024611504014996

DO - 10.1112/S0024611504014996

M3 - Article

VL - 90

SP - 497

EP - 520

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -